RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Chen, Yuqun

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:61
Abstract pages:768
Full texts:219
References:75
E-mail:

http://www.mathnet.ru/eng/person50951
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. Yu. Chen, Y. Li, Q. Tang, “Gröbner–Shirshov bases for some Lie algebras”, Sibirsk. Mat. Zh., 58:1 (2017),  230–237  mathnet  elib; Siberian Math. J., 58:1 (2017), 176–182  isi  elib  scopus
2013
2. Leonid A. Bokut, Yuqun Chen, “Gröbner–Shirshov bases and PBW theorems”, J. Sib. Fed. Univ. Math. Phys., 6:4 (2013),  417–427  mathnet
2010
3. L. A. Bokut, Yu. Chen, X. Deng, “Gröbner–Shirshov bases for Rota–Baxter algebras”, Sibirsk. Mat. Zh., 51:6 (2010),  1237–1250  mathnet  mathscinet; Siberian Math. J., 51:6 (2010), 978–988  isi  scopus
2008
4. L. A. Bokut, Yuqun Chen, Yu Li, “Gröbner–Shirshov bases for Vinberg–Koszul–Gerstenhaber right-symmetric algebras”, Fundam. Prikl. Mat., 14:8 (2008),  55–67  mathnet  mathscinet  elib; J. Math. Sci., 166:5 (2010), 603–612  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019